Ask a Question
  
  
  
Top Posters
Since Sunday
13
12
12
11
11
10
10
10
10
10
10
10
New Topic  
wrote...
Posts: 30
Rep: 0 0
A week ago
A 9-year-old boy has been admitted to the pediatric unit after being diagnosed with pertussis. The pediatric nurse is processing the boy's admission orders and notes that IV demeclocycline (Declomycin) has been ordered. After beginning this treatment, the nurse should confirm the results of what laboratory test?
A)Mean corpuscular volume (MCV)
B)D-dimer
C)Bilirubin
D)Blood urea nitrogen (BUN)
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 8 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 59
A week ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
When administering demeclocycline, it is important to monitor the patient's BUN. Increases in the BUN are secondary to antianabolic effects. D-dimer and MCV values are not relevant. Bilirubin levels would only be important in the presence of liver toxicity.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  166 People Browsing
 112 Signed Up Today
Related Images
 596
 122
 9
Your Opinion
Who's your favorite biologist?
Votes: 30